# SDR AALA202312150980

- Difficulty date: October 9, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part serial: DO2109
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757420200000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP EXTERNAL DOUBLER AT FLAP TRACK #4. REPLACED DOUBLER PER SRM 57-53-21-300-003.
